# SDR HEEA072632

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 14,100 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 71270
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB DEFECTIVE. PERFORMED PRELIMINARY INSPECTION.  REPLACED KNOB SHAFT.  TRANSMIT POWER WEAK.  INSTALLED V101 REPAIRED.  FOUND UNIT MISSING IDENT BUTTON.  INSTALLED BUTTON.  ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
